# SDR CA090929008

- Difficulty date: September 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 12,738 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410119
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) RETURNING HOME AT CRUISE ALTITUDE, THE PILOT NOTICED INDICATED FLUID LEVEL DROPPING, THEN WARNING INDICATION. EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  UPON INVESTIGATION, IT WAS DISCOVERED THAT THE HYD NR 1 SYS PRESSURE LINE FROM PRESSURE MANIFOLD TO ENGINE FIREWALL WAS CHAFED THROUGH AS A RESULT OF AN HOSE CLAMP FROM ANOTHER LINE RUBBING AGAINST IT.
